# SDR CALA2014092601278

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 40,714 hours, 16,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC INSPECTION & FOUND CRACKS AT STATION 727B AT LBL 45.50 FOUR FASTENERS HOLES FWD SEAT TRACK OTBD & INBD FLANGES AT FLOORBEAM UPPER CHORD.  REPAIRED SEAT TRACK FLOORBEAM IAW ECRA 5320-02326.  THIS IS A PERMANENT REPAIR NO REPETITIVE INSPECTION REQUIRED.
